# SDR DALA2015112607297

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 53,419 hours, 19,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PASSENGER MOD FLOOR PANEL INSTALLATION, FOUND STABILIZER STRAP BETWEEN BS 365 AND 377, LBL 25 CRACKED.  TRIMMED-OUT DAMAGED SECTION OF STABILIZATION STRAP AND ACCOMPLISHED A PERMANENT SPLICE REPAIR REF ER/A 384483-14MA, REV D.
